# SDR CA010518006

- Difficulty date: November 28, 2000
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,076 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Leaking
- Location: Main Rotor
- Part time: 6,656 hours
- Component: Main Rotor Serv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE DAILY INSPECTION, MAIN ROTOR SERVO WAS FOUND TO BE LEAKING EXCESSIVELY. SERVO WAS REMOVED FOR REPAIR.
